Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 67, Number 4 (2015), 1859-1890.
Functional limit theorems for processes pieced together from excursions
A notion of convergence of excursion measures is introduced. It is proved that convergence of excursion measures implies convergence in law of the processes pieced together from excursions. This result is applied to obtain homogenization theorems of jumping-in extensions for positive self-similar Markov processes, for Walsh diffusions and for the Brownian motion on the Sierpiński gasket.
J. Math. Soc. Japan, Volume 67, Number 4 (2015), 1859-1890.
First available in Project Euclid: 27 October 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60F17: Functional limit theorems; invariance principles
Secondary: 60G18: Self-similar processes
YANO, Kouji. Functional limit theorems for processes pieced together from excursions. J. Math. Soc. Japan 67 (2015), no. 4, 1859--1890. doi:10.2969/jmsj/06741859. https://projecteuclid.org/euclid.jmsj/1445951170